# SDR 2025FA0000713

- Difficulty date: October 10, 2025
- Submitted: October 14, 2025
- Operation: General aviation
- Aircraft: N739DB
- Make and model: Cessna 172N
- Aircraft serial: 17270451
- Engine: Lyc O320D2J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Failed
- Location: Nr 3 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

EXHAUST VALVE FAILED DUE TO HEAT STRESS, CAUSING LOW COMPRESSION, LOW ENGINE SPEED AND ENGINE VIBRATIONS WHILE AT CRUISE.
